# SDR F3LA2010063000445

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 22,009 hours, 10,732 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

REFERENCE LOG PAGE 529827 ITEM 1 AND LOG PAGE 529836 ITEM 1.  SEAT 13A TV SMELLS HOT AND WAS SMOKING.  INSPECTED ROW 13 ABC FOR SMOKE AND INSPECTED EPSU'S.  NO DEFECTS NOTED.  PERFORMED ELECTRICAL ODOR SYSTEM INTEGRITY CHECK IAW LIVE TV AMM 44-25-00 PAGE 5042 THRU 5047.  FOUND NO EVIDENCE OF ELECTRICAL BURNING.  REPLACED SEB AT SEATS 13 ABC AND VDU FOR PRECAUTIONARY.
